# SDR IPXA1567633

- Difficulty date: May 31, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SECTION 41, FUSELAGE UPPER LOBE INTERIOR, FRAME ASSY INBD FLANGE HAS A SCREW STRIKE AT BS 345.0, AND 3"ABOVE S-10L.  REPAIRED IAW ATS 11-03028.
